# SDR IPXA2024011794851

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,587 hours, 15,511 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Limit Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** R1 DOOR INOP FOUND R1 DOOR UP LIMIT SWITCH FROZEN IN THE UP POSITION WITH THE DOOR DOWN. THAWED OUT DOOR LIMIT SWITCH AND FREED IT UP, R1 DOOR OPERATES NORMAL. REF WDM 52-11-01-1
